Bulletin of the American Mathematical Society

Matching theorems for combinatorial geometries

Martin Aigner and Thomas A. Dowling

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc., Volume 76, Number 1 (1970), 57-60.

Dates
First available in Project Euclid: 4 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183531387

Mathematical Reviews number (MathSciNet)
MR0276116

Zentralblatt MATH identifier
0278.05022

Subjects
Primary: 0504 0535 0540
Secondary: 0460 0630

Citation

Aigner, Martin; Dowling, Thomas A. Matching theorems for combinatorial geometries. Bull. Amer. Math. Soc. 76 (1970), no. 1, 57--60. https://projecteuclid.org/euclid.bams/1183531387


Export citation

References

  • 1. C. Berge, The theory of graphs and its applications, Dunod, Paris, 1958; English transl., Methuen, London and Wiley, New York, 1962. MR 21 #1608; MR 24 #A2381.
  • 2. H. H. Crapo and G. C. Rota, On the foundations of combinatorial theory: combinatorial geometries, MIT Press, Cambridge, Mass., 1970.
  • 3. J. Edmonds and D. R. Fulkerson, Transversals and matroid partitions, J. Res. Nat. Bur. Standards 69 B (1965), 147-153. MR 32 #5531.
  • 4. L. Mirsky and H. Perfect, Applications of the notion of independence to problems of combinatorial analysis, J. Combinatorial Theory 2 (1967), 327-357. MR 37 #1268.
  • 5. O. Ore, Graphs and matching theorems, Duke Math. J. 22 (1955), 625-639. MR 17, 394.
  • 6. R. Rado, A theorem on independence relations, Quart. J. Math. Oxford Ser. 13 (1942), 83-89. MR 4, 269.